# SDR B7T2004F00000

- Difficulty date: August 23, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N1673U
- Make and model: Cessna 207
- Aircraft serial: 20700273
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 64999413
- Condition: Leaking
- Location: Nr 5 Cylinder
- Part time: 475 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON CLIMB-OUT, AT 200 FT AGL ENGINE SURGED AS IF IT WAS NOT RECEIVING ENOUGH FUEL.  PILOT SWITCHED FUEL TANKS (FROM RT TANK TO LT TANK) AND FUEL BOOST PUMP WAS TURNED ON AND ENGINE SMOOTH OUT FUEL BOOST WAS TURNED OFF AND IN APPROXIMATELY 10 SECONDS LATER ENGINE SURGED AGAIN AT THAT TIME BOOST PUMP WAS TURNED BACK ON AND ENGINE SMOOTHED OUT AND PILOT RETURNED, WHERE AIRCRAFT WAS LANDED WITHOUT INCIDENT.
